Cookies?
Library Header Image
LSE Research Online LSE Library Services

"Skokan, Jozef"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 25.

Article

Allen, Peter, Brightwell, Graham and Skokan, Jozef (2013) Ramsey-goodness - and otherwise. Combinatorica, 33 (2). pp. 125-160. ISSN 0209-9683

Allen, Peter, Skokan, Jozef and Würfl, Andreas (2013) Maximum planar subgraphs in dense graphs. Electronic Journal of Combinatorics, 20 (3). ISSN 1077-8926

Benevides, F. S., Łuczak, T., Scott, A., Skokan, Jozef and White, M. (2012) Monochromatic cycles in 2-coloured graphs. Combinatorics, Probability and Computing, 21 (1-2). pp. 57-87. ISSN 0963-5483

Łuczak, Tomasz, Simonovits, Miklós and Skokan, Jozef (2011) On the multi-colored Ramsey numbers of cycles. Journal of Graph Theory, 69 (2). pp. 169-175. ISSN 0364-9024

Benevides, Fabricio Siqueira and Skokan, Jozef (2009) The 3-colored Ramsey number of even cycles. Journal of Combinatorial Theory, Series B, 99 (4). pp. 690-708. ISSN 0095-8956

Marciniszyn, Martin, Skokan, Jozef, Spöhel, Reto and Steger, Angelika (2009) Asymmetric Ramsey properties of random graphs involving cliques. Random Structures and Algorithms, 34 (4). pp. 419-453. ISSN 1042-9832

Haxell, Penny, Łucak, T, Peng, Y, Rodl, V, Rucinski, Andrzej and Skokan, Jozef (2009) The Ramsey Number for 3-Uniform Tight Hypergraph Cycles. Combinatorics, Probability and Computing, 18 (1-2). pp. 165-203. ISSN 0963-5483

Eaton, Nancy, Furedi, Z, Kostochka, Alexandr V and Skokan, Jozef (2007) Three representations of graphs. European Journal of Combinatorics, 28 (4). pp. 1087-1098. ISSN 0195-6698

Kohayakawa, Yoshiharu, Rödl, Vojtech, Schacht, Mathias, Sissokho, Papa and Skokan, Jozef (2007) Turán's theorem for pseudo-random graphs. Journal of Combinatorial Theory, Series A, 114 (4). pp. 631-657. ISSN 0097-3165

Kim, Seog-Jin, Nakprasit, Kittikorn, Pelsmajer, Michael and Skokan, Jozef (2006) Transversal numbers of translates of a convex body. Discrete Mathematics, 306 (18). pp. 2166-2173. ISSN 0012-365X

Rödl, Vojtech and Skokan, Jozef (2006) Applications of the regularity lemma for uniform hypergraphs. Random Structures and Algorithms, 28 (2). pp. 180-194. ISSN 1098-2418

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rödl, Vojtech, Rucinski, Andrzej, Simonovits, Miklós and Skokan, Jozef (2006) The Ramsey number for hypergraph cycles I. Journal of Combinatorial Theory, Series A, 113 (1). pp. 67-83. ISSN 0097-3165

Rödl, Vojtech, Nagle, Brendan, Skokan, Jozef, Schacht, Mathias and Kohayakawa, Yoshiharu (2005) The hypergraph regularity method and its applications. Proceedings of the National Academy of Sciences of the United States of America, 102 (23). pp. 8109-8113. ISSN 1091-6490

Kohayakawa, Yoshiharu, Simonovits, Miklós and Skokan, Jozef (2005) The 3-colored Ramsey number of odd cycles. Electronic Notes in Discrete Mathematics, 19 (1). pp. 397-402. ISSN 1571-0653

Peng, Yuejian, Rödl, Vojtech and Skokan, Jozef (2005) Counting small cliques in 3-uniform hypergraphs. Combinatorics, Probability and Computing, 14 (3). pp. 371-413. ISSN 0963-5483

Rödl, Vojtech and Skokan, Jozef (2005) Counting subgraphs in quasi-random 4-uniform hypergraphs. Random Structures and Algorithms, 26 (1-2). pp. 160-203. ISSN 1098-2418

Rödl, Vojtech and Skokan, Jozef (2004) Regularity lemma for k-uniform hypergraphs. Random Structures and Algorithms, 25 (1). pp. 1-42. ISSN 1098-2418

Skokan, Jozef and Thoma, Lubos (2004) Bipartite subgraphs and quasi-randomness. Graphs and Combinatorics, 20 (2). pp. 255-262. ISSN 0911-0119

Kohayakawa, Yoshiharu, Rödl, Vojtech and Skokan, Jozef (2002) Hypergraphs, quasi-randomness, and conditions for regularity. Journal of Combinatorial Theory, Series A, 97 (2). pp. 307-352. ISSN 0097-3165

Book Section

Kohayakawa, Yoshiharu, Rödl, Vojtech, Schacht, Mathias and Skokan, Jozef (2010) On the triangle removal lemma for subgraphs of sparse pseudorandom graphs. In: Barany, Imre, Solymosi, József and Sagi, Gabor, (eds.) An Irregular Mind: Szemerédi Is 70. Bolyai Society mathematical studies(21). Springer, New York, USA, pp. 359-404. ISBN 9783642144431

Marciniszyn, Martin, Skokan, Jozef, Spöhel, Reto and Steger, Angelika (2006) Threshold functions for asymmetric Ramsey properties involving cliques. In: Diaz, Josep, Jansen, Klaus, Rolim, José D P and Zwick, Uri, (eds.) Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques. Lecture notes in computer science(4110). Springer, Berlin & Heidelberg, Germany, pp. 462-474. ISBN 9783540380443

Kohayakawa, Yoshiharu, Rödl, Vojtech and Skokan, Jozef (2000) Equivalent conditions for regularity (extended abstract). In: Gonnet, Gaston, Panario, Daniel and Viola, Alfredo, (eds.) Latin 2000: Theoretical Informatics. Lecture notes in computer science(1776). Springer, Berlin / Heidelberg, pp. 48-57. ISBN 9783540673064

Monograph

Allen, Peter, Brightwell, Graham and Skokan, Jozef (2010) Ramsey-goodness -- and otherwise. arXiv.org.

Marciniszyn, M, Skokan, Jozef, Spohel, R and Stegar, A (2007) Asymmetric Ramsey properties of random graphs involving cliques. LSE-CDAM-2007-02. London School of Economics and Political Science, London, UK.

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rodl, V, Rucinski, Andrzej and Skokan, Jozef (2007) The Ramsey number for hypergraph cycles II. LSE-CDAM-2007-04. London School of Economics and Political Science, London, UK.

This list was generated on Thu Apr 24 10:02:40 2014 BST.